Jump to content
Important Survey - Please Participate ×

Klonopin


[Fo...]

Recommended Posts

I've been on klonopin 0.5mg for 4 yrs once a day and have cut that in half for a week now. I want to get off of it completely.  I'm wondering how long it will take and what withdrawal symptoms I can expect? I also wanted to join a group that understood what this.like. Thank you
Link to comment
Share on other sites

Welcome to the forum!  We're glad to have you as a new member.  A 50% cut is very large, it's better if you taper more slowly.

 

You'll find plenty of information and support here.  Our members have gone through all aspects of withdrawal, and you're likely to see  people who understand what you're going through and can tell you what has worked for them.  For those who are currently tapering, we suggest reducing no faster than 5-10% every 10-14 days, and some taper even slower than that.  One exception: very short-term users of a few weeks or less may be able to taper faster than that.  Having some withdrawal symptoms is normal, especially near the end of a taper and for a month or so after discontinuing the medication.  The most common symptoms are anxiety and insomnia, but these are temporary and will go away in time.

 

Here are a few links you may find useful:

 

Withdrawal Support Board

 

The Ashton Manual is an authoritative source on what to expect in withdrawal and recovery.  Dr. Ashton is an expert in the field.  She describes and explains withdrawal symptoms in Chapter III, and there is also a section with withdrawal/taper schedules.

 

Please take the time to Create a Signature.  This will allow others to see where you are in the process so they can better support you.

 

Again, welcome!

 

:smitten:

 

 

Link to comment
Share on other sites

Welcome. The good thing is the majority of people can get off, their first time, with little to no problem. :) Another good thing is that you are on a fairly low dose to begin your taper.  I was just posting on another thread and that member was on 6 mg of K. The recommended reduction rate is 5 to 10 percent every two weeks. Some can go a bit faster. What symptoms can you expect? That is the impossible one to predict. We are all unique in our withdrawals. Symptoms can range from physical ones to mental one. Again, hopefully your taper will go smoothly, with few symptoms. Again, welcome! It is always great to have a new member. :smitten:
Link to comment
Share on other sites

×
×
  • Create New...